# SDR HALA2011102300482

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 36,807 hours, 6,916 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO EICAS WARNING AFTER ENGINE START.  RESET RUDDER RATIO SYS CB G10 CHECKED RRCM TEST NORMAL ALL FOUND TO BE NORMAL.  OPS CHECKED NORMAL IAW AMM 27-21-00.
